MathSciNet Relay Station
MathSciNet bibliographic data
MR2167975 11G05 (11G18 14G22)
Papikian, Mihran Pesenti-Szpiro inequality for optimal elliptic curves. J. Number Theory 114 (2005), no. 2, 361–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement